MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-50-120-120-P6
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a lower limb artery with 80% stenosis.The 5.0x120 mm supera self expanding stent system (sess) was advanced to the lesion and deployment was attempted.The roller became stuck and the stent could not be fully released.The stent was manually retracted back into the sheath and removed from the body.A drug coated balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.Subsequent to the initially filed china report it was reported the stent only partially deployed.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A corrective and preventive actions (capa) review was performed and revealed no indication of a product quality issue.Additionally, a production record review and a review of the complaint handling database was not performed because the lot number was not reported.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the anatomy and/or other devices resulted in preventing the shaft lumens from moving freely; thus resulting in the reported mechanical jam (lever to unlock was hard to push down) and the reported mechanical jam (thumbwheel would not turn) and the reported activation/deployment failure; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated, removed "subsequent to the initially filed china report it was reported the stent only partially deployed.".
 
Event or Problem Description
It was reported that the procedure was to treat a lower limb artery with 80% stenosis.The 5.0x120 mm supera self expanding stent system (sess) was advanced to the lesion and deployment was attempted.The roller became stuck and the stent could not be fully released.The stent was manually retracted back into the sheath and removed from the body.A drug coated balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23960790
Report Number2024168-2026-00062
Device Sequence Number13129923
Product Code NIP
UDI-Device Identifier08717648211775
UDI-Public(01)08717648211775(17)270228(10)5032661
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-50-120-120-P6
Device Catalogue NumberS-50-120-120-P6
Device Lot Number5032661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F 90CM SHEATH
Patient SexUnknown